1. Partially ordered cone metric spaces and coupled fixed point theorems via $\alpha$-series

Samira Hadi Bonab; Rasoul Abazari; Ali Bagheri Vakilabad

Volume 1, Issue 1 , Winter 2019, , Pages 50-61


  This research tends to focus on proving the results of coupled fixed point in partially ordered cone metric spaces by imposing some condition on a self-mapping and a sequence of mappings via $\alpha$-series.  The $\alpha$-series are wider than the convergent series.  Furthermore, an example ...  Read More